# SDR SWIA202162533

- Difficulty date: August 24, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON, #1 HINGE ASSEMBLY LOCK NUT CORRODED.    (C-CHECK RO 11/10/2021)   HARDWARE ON L/H AILERON #1 HINGE ASSEMBLY REMOVED AND REPLACED WITH NEW ON JOB 710235130 OP 583 MXTRANS# 23271692.
